# SDR SWAA2020070192895

- Difficulty date: June 17, 2020
- Submitted: July 1, 2020
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 21,417 hours, 9,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT A/C PACK BAY HORIZONTAL ANGLE COMMON TO LOWER CENTER FUEL TANK AT STATION 663 IS CRACKED 3RD FASTENER OUTBOURD OF KEEL BEAM VERTICAL ANGLE.  CUT + REMOVED DAMAGE LT A/C PACK BAY; HORIZONTIAL ANGLE COMMON TO LOWER CENTER FUEL TANK AT STA 663.  FABRICATED + INSTALLED REPAIR PARTS.  PERFORMED BONDING CHECK.  CHECKS GOOD.  CAP + FILLET SEALED.  APPLIED CIC TO AREA IAW SRM 57-10-10-2R-5 REPIAR 5.
